# SDR FDEA200907222700

- Difficulty date: July 22, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Damaged
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUT OUT AFT EDGE STA 1781, BETWEEN LONGERON 40 AND 41 RT FOUND WITH EXISTING DOUBLER REPAIR. EXISTING REPAIR AT CENTER CARGO DOOR CUT OUT AFT EDGE STA 1781, BETWEEN   LONGERON 40 AND 41 RT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-50-00 FIGURE 17 VOLUME I, REVISION 40.  EO 1-5100-7-5001 A4 PART 1, REPAIR CLASSIFIED MAJOR PER GMM 6-2-100, REVISION 107.
